# SDR REXA2012041600521

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 21,599 hours, 19,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Condition: Cracked
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK MANIFOLD MAINFEED UNDER CARGO FLOOR.  C/W REO 601R-21-22-003 IAW WORK INSTRUCTION PROVIDED BY ENGINEERING, A/C OK FOR SERVICE.
